# SDR HNAA2022022300101

- Difficulty date: January 30, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,063 hours, 36,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E899178 - RH OMEGA BEAM GUSSET AT FR 22 IS CORRODED AT FWD SCREW HOLE.(PREVIOUS BLEND) .... REMOVED UN-SERVICEABLE RH OMEGA BEAM GUSSET AT FR 22, POSITIONED, DRILLED AND INSTALLED NEW SERVICEABLE RH OMEGA BEAM GUSSET AT FR 22 IAW EMB 145 SRM 51-40-02 AND EMB 145 SRM 51-20-03
